MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638BL32
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Mitral Regurgitation (1964)
Date of Event 08/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that approximately 2 years post implant of this mitral annuloplasty band it was explanted and replaced with a mitral bioprosthetic valve due to severe mitral regurgitation.No additional adverse patient effects were reported.

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6985496
Report Number2025587-2017-01948
Device Sequence Number11042183
Product Code KRH
UDI-Device Identifier00613994758811
UDI-Public00613994758811
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K052860
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/06/2018
Device Model Number638BL32
Device Catalogue Number638BL32
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2017
Initial Report FDA Received Date10/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient Weight78